# SDR 95FDEA01508

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FLT 330 MACH .80, THE MCD LIGHT ANNUNCIATOR LIGHT ILLUMINATED, WENT OUT BRIEFLY CAME BACK ON.  A/C WAS HOLDING PRESS GOOD.  C/W DOOR ANNUNCIATOR, CKLIST AND DIVERTED TO DEN.  AFTER DEPRESS LIGHT WENT OUT CARGO DOOR LOCK ANNUNCIATOR INOP.  DEFER PER MEL 52-4A, CATEGORY A, CONTROL NR 1006012, EXP 10-8-95.  CARGO DOOR WARNING SYS OPS CK OK PER MM 52-70-09. INBOUND CREW REPORTED NO PROBLEMS WITH DOOR WARNING LIGHT.
